# SDR AU961107

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A60
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 10191011715
- Condition: Door Failed
- Location: Engine Cowl Sys
- Stage of operation: CL
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD ENGINE COWL DOOR SEPARATED ALONG HINGE LINE - DAMAGE  TO ONE WINDOW AND MINOR SCRATCHES AND DENTS TO FUSELAGE
